Advertisement

Gesticare DHA Overdose

Iron poisoning is a likely result of an overdose with Gesticare DHA, which could cause symptoms such as fever and chills, headaches, and dizziness. Iron poisoning may also result in coma or loss of life. Because an overdose can be life-threatening, seek medical attention immediately if you think that you (or someone else) may have taken too much Gesticare DHA.

Can You Take Too Much Gesticare DHA?

Gesticare® DHA is a prescription prenatal vitamin. Because this product contains iron, an overdose can be quite dangerous. The specific effects of a Gesticare DHA overdose will vary, depending on several factors, including the dosage and whether it was taken with any other substances or medicines.
Because an overdose with Gesticare DHA can be life-threatening, seek immediate medical attention if you suspect that you or someone else may have taken too much of the supplement.

Dangerous Effects of a Gesticare DHA Overdose

The most serious effects of an overdose with Gesticare DHA are the result of iron poisoning, which can be dangerous -- especially for young children. Symptoms of iron poisoning may include:
  • Pale skin
  • Dehydration
  • Black or bloody stools
  • Nausea and vomiting
  • Metallic taste in the mouth
  • Drowsiness
  • Dizziness
  • Low blood sugar (hypoglycemia)
  • Low blood pressure (hypotension)
  • Rapid heart rate (tachycardia)
  • Fever and chills
  • Blue lips and fingernails
  • Fluid in the lungs
  • Flushing
  • Diarrhea
  • Headache
  • Seizures
  • Coma
  • Loss of life.
Because iron is a leading cause of poisoning deaths in children, Gesticare DHA prenatal vitamins should be stored out of the reach of children (and pets, too).

More Headlines in Gesticare DHA Overdose

‣ Treatment for an Overdose of Gesticare DHA
Last reviewed by: Kristi Monson, PharmD
Advertisement
Feed Your Adult ADHD Brain